# SDR ASAA1159463

- Difficulty date: April 16, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 15,429 hours, 4,654 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT REMAINS ILLUMINATED AFTER START.  RESET SPCU NORMAL AND SPCU STANDBY C/B'S.  ELEC MESSAGE BITE TESTS ALL PASS IAW FIM TASK 24 31 00 810 801.
